# SDR VNAA202401210020

- Difficulty date: January 9, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN OF PRODUCTION DOUBLER STA 295 TO STA 310 BTW STGR 26LH TO STGR 26RH.   DUE EXCESSIVE CORROSION ON INNER SKIN OF PRODUCTION DOUBLER STA 295 TO STA 310 BTW STGR 26LH TO STGR 26RH WAS REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01 AND SRM 51-42-06-001-001-A01
